RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 4, Number 2, Pages 145–152 (Mi tmf4140)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantization of an essentially nonlinear field

D. I. Blokhintsev


Abstract: An essentially nonlinear field is understood as a field that satisfies an equation with characteristics depending on the field itself or Its derivatives. We first consider the simplest example of quantization of an essentially nonlinear system wlth a single degree of freedom. The quantization of an essentially nonlinear field of the Born–Infeld type is then dlscussed.

Full text: PDF file (667 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 4:2, 739–744

Received: 16.03.1970

Citation: D. I. Blokhintsev, “Quantization of an essentially nonlinear field”, TMF, 4:2 (1970), 145–152; Theoret. and Math. Phys., 4:2 (1970), 739–744

Citation in format AMSBIB
\Bibitem{Blo70}
\by D.~I.~Blokhintsev
\paper Quantization of an~essentially nonlinear field
\jour TMF
\yr 1970
\vol 4
\issue 2
\pages 145--152
\mathnet{http://mi.mathnet.ru/tmf4140}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 4
\issue 2
\pages 739--744
\crossref{https://doi.org/10.1007/BF01066484}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4140
  • http://mi.mathnet.ru/eng/tmf/v4/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Blokhintsev, “Quarks in quantized space”, Theoret. and Math. Phys., 37:2 (1978), 933–937  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:234
    Full text:116
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019